MAUDE Adverse Event Report: ERBE ELEKTROMEDIZIN GMBH ERBE; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

ERBE ELEKTROMEDIZIN GMBH ERBE; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number 20325-239
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Erbeflo clevercap tubing was broke when we opened the package.One of the tubes is broke/sliced near the blue cap.

Brand Name
ERBE
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
ERBE ELEKTROMEDIZIN GMBH
2225 northwest parkway
marietta GA 30067
MDR Report Key18571012
Report Number18571012
Device Sequence Number12531804
Product Code FEQ
UDI-Device Identifier04050147020535
UDI-Public(01)04050147020535(17)260501(10)20230193-PG
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2023
Report Date (Section F) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20325-239
Device Catalogue Number20325-239
Device Lot Number20230193-PG
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/06/2023